MathSciNet Relay Station
MathSciNet bibliographic data
MR774678 11E76
Ayad, Mohamed Automorphismes d'une forme binaire cubique et représentation d'entiers. (French) [Automorphisms of a binary cubic form and representation of integers] C. R. Acad. Sci. Paris Sér. I Math. 299 (1984), no. 19, 959–962.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement